Doctor insights on:
My Breasts Have Been Sore For 3 Weeks
My breasts have been sore for about 3 weeks, tried all the time and also slight white discharge could I be pregnant?Period not due till end of the month
My breasts have been sore for about 3-4 weeks now, they've gotten bigger, also hurts if anyone hugs me & they're leaking colostrum whenever I shower?
Hormonal: Hormones are very likely the cause. At 17 hormones can do crazy things. Give it a few weeks to resolve. If it persist see your Doctor. ...Read more
I'm on Nexplanon (2yrs) and I've had extremely sore and swollen breasts for the past three weeks. NEVER happened before. What is going on?
Hormonal changes: resulting from the Nexplanon and/or any other type of hormonal birth control can cause swelling and/or soreness of your breasts. NSAIDs (eg. ibuprofen (Advil) or naproxen (Aleve) should provide some relief, but taking these medications frequently on a regular basis may not be a good idea. Depending on how long you have had the Nexplanon, this is a side effect that may resolve in a few months. ...Read more
Sore circular red patch on the side of my breast. Very tender and has remained the same for the last three days. No bite or spot. What could it be?
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
Doctor can evaluate: Breasts can be sore with a woman's periods because of hormone fluctuations, which may lead to changes in the amount of fluid in breast tissues, the amount of blood flow in the breasts, the sensitivity of nerve endings in the breasts, etc... If one's breast pains are more than mild, especially if persisting after her usual menstrual periods, her doctor can check things out. ...Read more
I woke up today with sore breast, and a whitish discharge that is causing me to change my underwear three times today. What could be causing this?
I was on the Depo-Provera shot for a year and now that i'm off my breasts are sore and tender constantly. It's been three months of this. What's wrong?
Estrogen: Depo Provera (medroxyprogesterone) suppresses ovarian hormone production. Once the injection is stopped, it can take several months for ovarian hormone production to return to normal. Estrogen stimulation of the breast can cause tenderness especially in women where estrogen production is dominant or Progesterone production is inadequate. Of course, early pregnancy can also cause breast tenderness. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- My breasts have been hurting 3 weeks
- My breasts have been sore for a week
- My breast have been sore for a week
- Ask a doctor a question free online
- My breast have been sore for 2 weeks
- My breasts have been sore for over a week
- My breasts have been sore for two weeks
- Breasts have been sore for a week
- Talk to a obstetrician and gynecologist online